# SDR 06FDEA0428

- Difficulty date: January 30, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misinstalled
- Location: Bs 1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 1010 FRAME HAS FASTENERS WITH INSUFFICIENT SPACING AT STRINGER 5 RIGHT.  FABRICATED AND INSTALLED FRAME REPAIR BS 1010 STR 5R IAW SRM 53-10-4.
